Supplement to “Some remarks on Poincaré series”
Compositio Mathematica, Tome 21 (1969) no. 2, p. 177-181
@article{CM_1969__21_2_177_0,
     author = {Resnikoff, H. L.},
     title = {Supplement to ``Some remarks on Poincar\'e series''},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     pages = {177-181},
     zbl = {0194.39203},
     mrnumber = {247052},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_177_0}
}
Resnikoff, H. L. Supplement to “Some remarks on Poincaré series”. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 177-181. http://www.numdam.org/item/CM_1969__21_2_177_0/

H. Braun and M. Koecher [1] Jordan-Algebren, Berlin 1966. | MR 204470 | Zbl 0145.26001

H.J. Bremermann [2] Die Holomorphiehuellen der Tuben- und Halbtubengebiete, Math. A nn. 127 (1954), 406-423. | MR 62843 | Zbl 0055.31102

C.J. Earle [3] Some remarks on Poincaré series, in Comp. Math. 21 (1969), 167-176. | Numdam | MR 249664 | Zbl 0194.39202

U. Hirzebruch [4] Ueber Jordan-Algebren und beschraenkte symmetrische Gebiete, Math. Zeitschr. 94 (1966), 387-390. | MR 206323 | Zbl 0161.03602

M. Koecher [5] Jordan algebras and their applications, lecture notes, Univ. of Minnesota, 1962. | Zbl 0128.03101

Adam Korányi [6] The Poisson integral for generalized halfplanes and bounded symmetric domains, Ann. Math. 82 (1965), 332-350. | MR 200478 | Zbl 0138.06601

H.L. Resnikoff [7] The maximum modulus principle for tubes over domains of positivity, Math. Ann. 156 (1964), 340-346. | MR 171029 | Zbl 0126.09501

H.L. Resnikoff [8] On singular automorphic forms in several complex variables, to appear in Amer. J. Math.